2017
Том 69
№ 4

All Issues

Volume 38, № 4, 1986

Article (Ukrainian)

Stability of certain two-particle systems

Petryshyn R. I., Samoilenko A. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1986. - 38, № 4. - pp. 128–131

Article (Ukrainian)

Evgeny Yakovlevich Remez (on his ninetieth birthday)

Dzyadyk V. K., Gavrilyuk V. T., Mitropolskiy Yu. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1986. - 38, № 4. - pp. 128–131

Article (Ukrainian)

Inequalities for the derivatives of polynomials with real zeros

Babenko V. F., Pichugov S. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1986. - 38, № 4. - pp. 411–416

Article (Ukrainian)

Generalized asymptotic constants

Koshmanenko V. D., Wollenberg M.

Full text (.pdf)

Ukr. Mat. Zh. - 1986. - 38, № 4. - pp. 416–421

Article (Ukrainian)

Characterization of the saturation class Cψ0L

Gavrilyuk V. T.

Full text (.pdf)

Ukr. Mat. Zh. - 1986. - 38, № 4. - pp. 421–427

Article (Ukrainian)

Ito's theorem and products of groups

Zaitsev D. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1986. - 38, № 4. - pp. 427–431

Article (Ukrainian)

An extremal problem on the minimum of energy for space condensers

Zorii N. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1986. - 38, № 4. - pp. 431–437

Article (Ukrainian)

Differential properties of the best-approximation operator for complex-valued functions. I

Kovtunets V. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1986. - 38, № 4. - pp. 437–443

Article (Ukrainian)

Limit theorems in a nonseparable function space

Kolchinskii V. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1986. - 38, № 4. - pp. 444–447

Article (Ukrainian)

Algebraic criteria and sufficient conditions for asymptotic stability and boundedness with probability 1 for the solutions of a system of linear stochastic difference equations

Korenevsky D. G.

Full text (.pdf)

Ukr. Mat. Zh. - 1986. - 38, № 4. - pp. 447–452

Article (Ukrainian)

Algorithm for normal forms in nonlinear singularly perturbed systems with unstable spectrum

Lomov S. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1986. - 38, № 4. - pp. 453–464

Article (Ukrainian)

Equivalent linearization of systems with distributed parameters

Berezovsky A. A., Konovalova N. R., Mitropolskiy Yu. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1986. - 38, № 4. - pp. 464-471

Article (Ukrainian)

Systems of Volterra nonlinear integral equations with unknown lower limit of integration

Mikhalin G. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1986. - 38, № 4. - pp. 471-478

Article (Ukrainian)

Factorization of polynomial matrices over arbitrary fields

Petrichkovich V. M., Prokip V. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1986. - 38, № 4. - pp. 478–483

Article (Ukrainian)

A problem with approximated boundary data for a system of differential equations with constant coefficients

Figol' V. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1986. - 38, № 4. - pp. 488–492

Article (Ukrainian)

A generalization of Verma modules, and irreducible representations of the Lie algebra s1(3)

Futornyi V. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1986. - 38, № 4. - pp. 492–497

Article (Ukrainian)

The Koebe set of glass U(p)

Antonyuk G. K., Solynin A. Yu.

Full text (.pdf)

Ukr. Mat. Zh. - 1986. - 38, № 4. - pp. 498–501

Article (Ukrainian)

Linear finite-dimensional regularizability of the analytic continuation operator

Vakher F. S.

Full text (.pdf)

Ukr. Mat. Zh. - 1986. - 38, № 4. - pp. 501–504

Article (Ukrainian)

Estimates for the moment-generating function for stationary random processes

Maiboroda R. E.

Full text (.pdf)

Ukr. Mat. Zh. - 1986. - 38, № 4. - pp. 504-509

Article (Ukrainian)

Systems of Volterra nonlinear integral equations with unknown lower limit of integration

Myrzanov Zh. E.

Full text (.pdf)

Ukr. Mat. Zh. - 1986. - 38, № 4. - pp. 509–514

Article (Ukrainian)

Reduction of regular linear systems of ordinary differential equations to canonical form

Makarushchenko N. P., Ovcharenko V. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1986. - 38, № 4. - pp. 520–524

Article (Ukrainian)

Construction of quasiinvariant measures on a class of groups that are not locally compact

Ostrovskii V. L.

Full text (.pdf)

Ukr. Mat. Zh. - 1986. - 38, № 4. - pp. 524–526

Article (Ukrainian)

Realization of linear systems

Rastovic D.

Full text (.pdf)

Ukr. Mat. Zh. - 1986. - 38, № 4. - pp. 526–527

Article (Ukrainian)

Construction of asymptotic solutions of high-order partial differential equations with two space variables and nonlinear boundary conditions

Nguyen Dong An

Full text (.pdf)

Ukr. Mat. Zh. - 1986. - 38, № 4. - pp. 527–531

Article (Ukrainian)

Construction of asymptotic solutions of high-order partial differential equations with two space variables and nonlinear boundary conditions

Hoang Van Da

Full text (.pdf)

Ukr. Mat. Zh. - 1986. - 38, № 4. - pp. 527–531

Article (Ukrainian)

Periodic solutions of second-order hyperbolic integrodifferential equations

Gromyak M. I., Khoma G. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1986. - 38, № 4. - pp. 531–534

Article (Ukrainian)

The infinite-dimensional Schrodinger operator and its potential perturbations

Tsikalenko T. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1986. - 38, № 4. - pp. 534–538